4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari G, Li H, Riedel F. A Knightian Irreversible Investment Problem. Center for Mathematical Economics Working Papers. Vol 634. Bielefeld: Center for Mathematical Economics; 2020.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li H, Wang F. Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications. 2019;183(2):422-439.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li H. Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers. Vol 606. Bielefeld: Center for Mathematical Economics; 2018.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li H, Peng S, Soumana Hima A. Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Center for Mathematical Economics Working Papers. Vol 590. Bielefeld: Center for Mathematical Economics; 2017.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari G, Li H, Riedel F. A Knightian Irreversible Investment Problem. Center for Mathematical Economics Working Papers. Vol 634. Bielefeld: Center for Mathematical Economics; 2020.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li H, Wang F. Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications. 2019;183(2):422-439.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li H. Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers. Vol 606. Bielefeld: Center for Mathematical Economics; 2018.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li H, Peng S, Soumana Hima A. Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Center for Mathematical Economics Working Papers. Vol 590. Bielefeld: Center for Mathematical Economics; 2017.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung